MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 4; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 4; HIP INSTRUMENTS : BROACHES
Catalog Number 201203040
Medical Device Problem Codes Device-Device Incompatibility (2919); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device was reviewed and confirmed the connection part of the device is worn.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tri-lock broach size 4 (p/n: unknown) and the broach handle were not able to connect during the tha surgery on (b)(6) 2019.As a result of confirming, the broach handle was able to connect with other all broaches, so there was a possibility of the broach in question had been distorted or had been scratched.The surgery was completed, and it was unknown whether there was a surgical delay or not.There was no adverse consequence to the patient.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS BROACH SZ 4
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8912173
Report Number1818910-2019-101744
Device Sequence Number2088734
Product Code LXH
UDI-Device Identifier10603295082095
UDI-Public10603295082095
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201203040
Device Lot NumberPG227894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1